Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

On my Rx I am currently taking are Losartan potassium

On my Rx I am currently taking are Losartan potassium 100mg tab and Amlodipine besylate 10 mg tab, hydrochlorothiazide 25 mg tab, Aspirin 81mg daily and now this week I started taking potassium Klor-con 10 MEQ tablet 1 everyday,
I want to know if there are any interactions and when should I take my potassium? I do not take the Amlodipine because with the 100mg I take and the rest I feel my body weak at times like if my vital blood pressure is 126/86 should I take my meds then I have some breakfast first then take my meds I am taking my potassium later at around lunchtime or early dinner 5pm, please advise
Tue, 23 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I take metoprolol 25 mg twice dly. and now my doc wants me to also take losartan potassium 25 mg once dly..i m worried that may make my blood pressure to low...with just the metoprolol my bp usually stays around 130/72...earlier today is was 150/88...I have not started the losartan yet..what do you think? I am also diabetis taking metformin...no kidney problems or anything.

doctor1 MD

I am currently taking 100mg of losartan potassium once daily for high blood pressure. Also I am taking 6.25 mg of coreg I am curently experiencing muscle ad joint pain in my upper and lower extremities. Could this be a reaction from either of the drugs I am currently. Or could it be an after effect of taking 40mg of prednisone for a year due to MGN which has improved and I am no long taking the prednissone.

doctor1 MD

My husband took cialis for the first time and in the middle of the night he got up to go to the bathroom and passed out and went crashing to he floor and was out for about 30 seconds and did not even remember what had happened. He also takes losartan potassium but did not take it for a few days. Could it be a drug interaction?

Loading Online Doctors....